# SDR AALA972333

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE BELLFRAME FLANGE UPPER SURFACE FROM 50L TO 50R LONGERON HAS CORROSION.  INSTALLED CHANNEL REPAIR AS PER SRM 53-30-00 PAGE 31.  (M)
